Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The equicharacteristic case of some homological conjectures on local rings

Author: Melvin Hochster
Journal: Bull. Amer. Math. Soc. 80 (1974), 683-686
MSC (1970): Primary 13D05; Secondary 13C10
MathSciNet review: 0342510
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • M. Artin, Algebraic approximation of structures over complete local rings, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 23–58. MR 0268188
  • Melvin Hochster, Cohen-Macaulay modules, Conference on Commutative Algebra (Univ. Kansas, Lawrence, Kan., 1972), Springer, Berlin, 1973, pp. 120–152. Lecture Notes in Math., Vol. 311. MR 0340251
  • Melvin Hochster, Constraints on systems of parameters, Ring theory (Proc. Conf., Univ. Oklahoma, Norman, Okla., 1973) Dekker, New York., 1974, pp. 121–161. Lecture Notes in Pure and Appl. Math., Vol. 7. MR 0330156
  • M. Hochster, Grade-sensitive modules and perfect modules, Proc. London Math. Soc. (3) 29 (1974), 55–76. MR 0374118,
  • Melvin Hochster, Associated graded rings derived from integrally closed ideals and the local homological conjectures, Algebra Colloquium (Rennes, 1980) Univ. Rennes, Rennes, 1980, pp. 1–27. MR 645209
  • C. Peskine and L. Szpiro, Dimension projective finie et cohomologie locale. Applications à la démonstration de conjectures de M. Auslander, H. Bass et A. Grothendieck, Inst. Hautes Études Sci. Publ. Math. 42 (1973), 47–119 (French). MR 0374130

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13D05, 13C10

Retrieve articles in all journals with MSC (1970): 13D05, 13C10

Additional Information